# SDR AALA201711029022

- Difficulty date: October 27, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 5,575 hours, 2,147 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 9843181F
- Condition: Faulted
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FIRST EXTENSION OF FLAPS FOR LANDING, RIGHT WING FUEL TANK OVERFLOW ZERO FUEL IN CENTER TANK.  AMBER RIGHT TANK QUANTITY INDICATION TO CENTER TANK RIGHT TRANSFER PUMP FAULT LIGHT.   MAINTENANCE REPLACED THE CHECK VALVE 217QM AND 215QM IAW TSM 28-26-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
